Alert archive / West Virginia / Wind Chill Advisories in 2015
Wind Chill Advisory 2, NWS Charleston, WV
NWS Charleston, WV issued this wind chill advisory at Jan 8, 2015, 11:08 AM EST for Doddridge County, Harrison County, Taylor County, West Virginia. It was in force for 112 min.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2015, 11:08 AM EST (16:08 UTC)
- Expired
- Jan 8, 2015, 1:00 PM EST
- In force
- 112 min
- Issued by
- NWS Charleston, WV
Counties Doddridge County, WV, Harrison County, WV, Taylor County, WV
The radar
The Pittsburgh radar (KPBZ), 138 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 4.1 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 372 m²/s²
- 0-3 km storm-relative helicity
- 433 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
807 WWUS41 KRLX 081608 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 1108 AM EST THU JAN 8 2015 WVZ035>037-081715- /O.CAN.KRLX.WC.Y.0001.000000T0000Z-150108T1800Z/ RALEIGH-FAYETTE-NICHOLAS- INCLUDING THE CITIES OF...BECKLEY...OAK HILL...FAYETTEVILLE... MONTGOMERY...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE 1108 AM EST THU JAN 8 2015 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILL VALUES ACROSS THE FORMER ADVISORY AREA HAVE RISEN TO ABOVE CRITERIA...DUE TO LIGHTER WINDS AND SLIGHTLY WARMER TEMPERATURES. THEREFORE...THE WIND CHILL ADVISORY HAS BEEN ALLOWED TO EXPIRE AT 11 AM. $$ WVZ020-031-032-081800- /O.EXP.KRLX.WC.Y.0001.000000T0000Z-150108T1600Z/ /O.NEW.KRLX.WC.Y.0002.150108T1608Z-150108T1800Z/ DODDRIDGE-HARRISON-TAYLOR- INCLUDING THE CITIES OF...WEST UNION...CLARKSBURG...BRIDGEPORT... GRAFTON 1108 AM EST THU JAN 8 2015 ...WIND CHILL ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...WIND CHILL ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * LOCATIONS...PORTIONS OF SOUTHEAST OHIO...EASTERN KENTUCKY... WEST VIRGINIA...AND SOUTHWEST VIRGINIA. * HAZARD TYPES...LOW WIND CHILL VALUES. * WIND CHILL READINGS...AS LOW AS 14 BELOW. * TIMING...TONIGHT INTO THURSDAY MORNING. * IMPACTS...FROSTBITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. * WINDS...SOUTHWEST 5 TO 10 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...1 TO 5 ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... WITH THE LOW TEMPERATURES...BE EXTRA CAREFUL WITH AUXILIARY HOME HEATING. THE THREAT OF HOME FIRES OR DANGEROUS FUMES COULD INCREASE...IF THE PROPER SAFETY MEASURES ARE NOT TAKEN. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/RLX. && $$ KYZ101>103-105-OHZ067-075-076-083>087-VAZ003-004-WVZ005>011- 013>019-024>030-033-034-081715- /O.EXP.KRLX.WC.Y.0001.000000T0000Z-150108T1600Z/ GREENUP-CARTER-BOYD-LAWRENCE KY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN- WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-MCDOWELL-WYOMING- INCLUDING THE CITIES OF...FLATWOODS...RUSSELL...RACELAND... GRAYSON...OLIVE HILL...ASHLAND...LOUISA...MCCONNELSVILLE... MALTA...STOCKPORT...ATHENS...MARIETTA...BELPRE...JACKSON... WELLSTON...OAK HILL...MCARTHUR...HAMDEN...GALLIPOLIS...IRONTON... SOUTH POINT...CLINTWOOD...GRUNDY...VANSANT...KENOVA...CEREDO... WAYNE...HUNTINGTON...POINT PLEASANT...NEW HAVEN...RAVENSWOOD... RIPLEY...PARKERSBURG...VIENNA...ST. MARYS...BELMONT... PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...HARTS...ALUM CREEK... HAMLIN...WEST HAMLIN...TEAYS VALLEY...HURRICANE...CHARLESTON... SOUTH CHARLESTON...SPENCER...ELIZABETH...GRANTSVILLE... HARRISVILLE...PENNSBORO...WILLIAMSON...GILBERT CREEK... CHATTAROY...AMHERSTDALE-ROBINETTE...LOGAN...CHAPMANVILLE... MALLORY...SWITZER...HOLDEN...MAN...MADISON...CLAY...SUTTON... GASSAWAY...BURNSVILLE...GLENVILLE...WESTON...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE 1108 AM EST THU JAN 8 2015 ...WIND CHILL ADVISORY HAS EXPIRED... WIND CHILL VALUES ACROSS THE FORMER ADVISORY AREA HAVE RISEN TO ABOVE CRITERIA...DUE TO LIGHTER WINDS AND SLIGHTLY WARMER TEMPERATURES. THEREFORE...THE WIND CHILL ADVISORY HAS BEEN ALLOWED TO EXPIRE AT 11 AM. $$ WVZ038-046-047-081800- /O.CON.KRLX.WC.Y.0001.000000T0000Z-150108T1800Z/ WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...COWEN...MARLINTON...ELKINS 1108 AM EST THU JAN 8 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * LOCATIONS...WEBSTER...RANDOLPH AND POCAHONTAS COUNTIES WEST VIRGINIA. * HAZARD TYPES...LOW WIND CHILL VALUES. * TIMING...THROUGH MIDDAY THURSDAY. * WIND CHILL READINGS...AS LOW AS 14 BELOW. * IMPACTS...FROSTBITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. * WINDS...WEST 5 TO 10 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...4 BELOW TO 3 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/RLX. && $$ OHZ066-WVZ039-040-081800- /O.CON.KRLX.WC.Y.0001.000000T0000Z-150108T1800Z/ PERRY-UPSHUR-BARBOUR- INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE... SOMERSET...BUCKHANNON...PHILIPPI...BELINGTON 1108 AM EST THU JAN 8 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * LOCATIONS...PORTIONS OF THE WEST VIRGINIA MOUNTAINS...AND PERRY COUNTY IN SOUTHEAST OHIO. * HAZARD TYPES...LOW WIND CHILL VALUES. * WIND CHILL READINGS...AS LOW AS 14 BELOW. * TIMING...THROUGH THURSDAY AFTERNOON. * IMPACTS...FROSTBITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. * WINDS...SOUTHWEST 5 TO 10 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...2 BELOW TO 4 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. WITH THE LOW TEMPERATURES...BE EXTRA CAREFUL WITH AUXILIARY HOME HEATING. THE THREAT OF HOME FIRES OR DANGEROUS FUMES COULD INCREASE...IF THE PROPER SAFETY MEASURES ARE NOT TAKEN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/RLX. && $$
1 follow-up statement
582 WWUS41 KRLX 081805 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 105 PM EST THU JAN 8 2015 ...WIND CHILL THREAT HAS ENDED. ... OHZ066-WVZ038>040-046-047-081915- /O.EXP.KRLX.WC.Y.0001.000000T0000Z-150108T1800Z/ PERRY-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE... SOMERSET...COWEN...BUCKHANNON...PHILIPPI...BELINGTON... MARLINTON...ELKINS 105 PM EST THU JAN 8 2015 ...WIND CHILL ADVISORY HAS EXPIRED... WIND CHILL VALUES ACROSS THE FORMER ADVISORY AREA HAVE RISEN TO ABOVE CRITERIA...DUE TO SUNSHINE...AND WARMER TEMPERATURES. THEREFORE...THE WIND CHILL ADVISORY HAS BEEN ALLOWED TO EXPIRE AT 1 PM. $$ WVZ020-031-032-081915- /O.EXP.KRLX.WC.Y.0002.000000T0000Z-150108T1800Z/ DODDRIDGE-HARRISON-TAYLOR- INCLUDING THE CITIES OF...WEST UNION...CLARKSBURG...BRIDGEPORT... GRAFTON 105 PM EST THU JAN 8 2015 ...WIND CHILL ADVISORY HAS EXPIRED... WIND CHILL VALUES ACROSS THE FORMER ADVISORY AREA HAVE RISEN TO ABOVE CRITERIA...DUE TO SUNSHINE...AND WARMER TEMPERATURES. THEREFORE...THE WIND CHILL ADVISORY HAS BEEN ALLOWED TO EXPIRE AT 1 PM. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this wind chill advisory went out at Jan 8, 5:21 AM EST, 5 hours 47 minutes earlier.
Area forecast discussion, Jan 8, 5:21 AM EST, 5 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
521 AM EST THU JAN 8 2015
.SYNOPSIS...
ARCTIC HIGH PRESSURE CROSSES TODAY. NEXT ARCTIC AIR MASS INVADES
FIRST THING FRIDAY MORNING...AND DOES NOT RELAX ITS GRIP UNTIL
SUNDAY AFTERNOON...IN TIME FOR A WET SYSTEM EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
LIGHT SNOW SHOWERS SHOULD TAPER OFF ACROSS THE MOUNTAINS THIS
MORNING...AS THE FLOW STARTS TO BACK AS HIGH PRESSURE SLIDES OFF TO
THE EAST...AND LOW PRESSURE AND ASSOCIATED COLD FRONT STARTS TO
APPROACH FROM THE WEST.
TEMPERATURES SHOULD WARM NICELY TODAY FROM LOWS THIS
MORNING...ALTHOUGH MANY LOCATIONS WILL FIND IT DIFFICULT TO BREAK
OUT OF THE TEENS DESPITE A SOUTHERLY FLOW DEVELOPING...AND AMPLE
SUNSHINE. AS OFTEN IS OBSERVED IN ARCTIC OUTBREAKS SUCH AS
THIS...EXPECT TEMPERATURES TO BE SLOW TO RISE TODAY.
CLOUD COVER WILL BE ON THE INCREASE LATER TODAY AND TONIGHT...OUT
AHEAD OF APPROACHING COLD FRONT...WHICH WILL BE ENTERING SOUTHEAST
OHIO ZONES LATE TONIGHT/EARLY FRIDAY. EXPECT LIGHT SNOW TO DEVELOP
OVERNIGHT...MAINLY ACROSS SOUTHEAST OHIO...AND NORTHERN WEST
VIRGINIA. AT THIS POINT...THE DETAILS WITH THIS REMAIN
UNCERTAIN...BUT HAVE ADDED A FEW TENTHS OF ACCUMULATION ACROSS THE
AFOREMENTIONED AREAS LATE TONIGHT/EARLY FRIDAY. EXPECT ANOTHER SHOT
OF BITTER COLD AIR BEHIND THE FRONT.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
PERIOD STARTS WITH YET ANOTHER ARCTIC AIR MASS INVADING THE FCST
AREA. SYSTEM LOOKS SOMEWHAT SIMILAR TO THAT OF WED MORNING WHEN THE
CURRENT ARCTIC AIR MASS INVADED...WITH A MID LEVEL FLAT WAVE
PRODUCING LIGHT SNOW / FLURRIES ACROSS MUCH OF THE AREA...ESPECIALLY
S WHERE MOISTURE IS AGAIN PROGGED TO BE DEEPER. THIS THEN EVOLVES
IN A TYPICAL UPSLOPE EVENT AS COLD ADVECTION W FLOW SETS UP BY ABOUT
MIDDAY. WITH GOOD CRYSTAL GROWTH IN THE ARCTIC AIR...WE SHOULD BE
ABLE TO GENERATE AN INCH OR TWO SNOWFALL IN THE NRN MOUNTAINS OUT OF
VERY LITTLE QPF.
THE UPSLOPE WANES FRI NT AS ARCTIC HIGH PRESSURE BUILDS TOWARD SRN
PORTIONS OF THE AREA FROM THE W. THAT HIGH THEN DOMINATES WITH DRY
WEATHER THROUGH THE BALANCE OF THE PERIOD.
USING MAINLY NAM BASED NUMBERS...TEMPERATURES FLAT LINE AGAIN FRI AS
THE ARCTIC AIR ROLLS IN. AIR MASS IS NOT AS COLD AS ITS PREDECESSOR
BUT NOT BY AS MUCH AS H85 TEMPERATURES WOULD SUGGESTS AS INVERSION
SETS UP BELOW H85 THIS TIME. HAVE LOWS SAT MORNING ABOUT 5F HIGHER
THAN THIS MORNING WHICH IS BETWEEN THE MET AND MAV. HIGHS SAT AND
LOWS SAT NT WERE LOWERED A BIT IN LIGHT OF THE LATEST GUIDANCE...AS
THE EWD DRIFTING ARCTIC HIGH MAINTAINS ITS GRIP ON THE AREA.
WITH 5 TO 10 KTS OF FLOW AWAY FROM THE HIGH THROUGH SAT
MORNING...WIND CHILLS ARE LIKELY TO AGAIN WARRANT ADVISORIES IN THE
WV MOUNTAINS...AND IN INTERIOR SE OHIO...LATE FRI NT INTO SAT
MORNING.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
USED A BLEND OF THE PARALLEL GFS/ECMWF/GEFS MEAN AND ECMWF ENSEMBLE
MEAN FOR SUNDAY AND MONDAY. THIS WOULD HAVE ANOTHER SYSTEM EFFECTING
THE REGION FOR SUNDAY NIGHT INTO MONDAY. STILL A BIT TO EARLY TO
DETERMINE PRECIPITATION TYPE...SO WILL NOT GET TOO FANCY AT THE
MOMENT.
DETERMINISTIC MODELS THEN DIVERGE CONSIDERABLY FOR TUESDAY THROUGH
THURSDAY. THEREFORE TRANSITIONED TO A BLEND OF THE GEFS ENSEMBLE
MEAN AND ECMWF ENSEMBLE MEAN. THIS WOULD KEEP THE REGION ON THE
NORTHERN EDGE OF POSSIBLE PRECIPITATION. PRECIPITATION TYPE DURING
THIS TIME PERIOD COULD BE RATHER INTERESTING IN PARTS OF THE
FORECAST AREA...BUT ONCE AGAIN...TO EARLY TO TELL.
&&
.AVIATION /10Z THURSDAY THROUGH MONDAY/...
MAINLY VFR CONDITIONS ACROSS THE AREA...ALTHOUGH LOCAL MVFR CIGS
CONTINUE TO LINGER ACROSS THE MOUNTAINS AND PARTS OF NORTHERN WV
SUCH AS AT KCKB. THESE WILL DISSIPATE/LIFT TO VFR BY 14Z.
MID AND HIGH CLOUDS WILL INCREASE FROM THE NORTH/WEST AFTER 21Z OUT
AHEAD OF AN APPROACHING SYSTEM. THIS WILL SPREAD -SHSN BACK INTO
THE AREA...CREATING BRIEF MVFR CONDITIONS...MAINLY ACROSS
SOUTHEAST OHIO...NORTHERN WV...AND THE MOUNTAINS. IN
ADDITION...GUSTY WINDS ARE EXPECTED TO DEVELOP AGAIN AFTER
00Z...WITH GUSTS IN THE TEENS TO LOWER 20 KT RANGE.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z FRIDAY...
ALTERNATE SCENARIO: MVFR CIGS MAY BE QUICKER TO LIFT TO VFR THAN
CURRENTLY FORECAST.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 11 12 13 14 15 16 17 18 19 20 21 22
EST 1HRLY 06 07 08 09 10 11 12 13 14 15 16 17
CRW CONSISTENCY M M M M M H H H H H H H
HTS CONSISTENCY H H H H H H H H H H H H
BKW CONSISTENCY H H H H H H H H H H H H
EKN CONSISTENCY H H M M M M H H H H H H
PKB CONSISTENCY H H H H H H H H H H H H
CKB CONSISTENCY H M M M M M M H H H H H
AFTER 12Z FRIDAY...
INTERMITTENT IFR CONDITIONS IN SNOW SHOWERS FRIDAY AND FRIDAY
NIGHT...PARTICULARLY IN THE MOUNTAINS.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...WIND CHILL ADVISORY UNTIL 11 AM EST THIS MORNING FOR
WVZ005>011-013>020-024>034.
WIND CHILL ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
WVZ035>040-046-047.
OH...WIND CHILL ADVISORY UNTIL 11 AM EST THIS MORNING FOR OHZ067-
075-076-083>087.
WIND CHILL ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR OHZ066.
KY...WIND CHILL ADVISORY UNTIL 11 AM EST THIS MORNING FOR
KYZ101>103-105.
VA...WIND CHILL ADVISORY UNTIL 11 AM EST THIS MORNING FOR VAZ003-
004.
&&
SYNOPSIS...TRM/SL
NEAR TERM...SL
SHORT TERM...TRM
LONG TERM...RPY
AVIATION...SLHazardous weather outlook, Jan 8, 4:32 AM EST, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 432 AM EST THU JAN 8 2015 KYZ101>103-105-OHZ067-075-076-083>087-VAZ003-004-WVZ005>011-013>020- 024>034-090915- GREENUP-CARTER-BOYD-LAWRENCE KY-MORGAN-ATHENS-WASHINGTON-JACKSON OH- VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL- MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE- WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER- LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING- 402 AM EST THU JAN 8 2015 ...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-WVZ035>040-046-047-090915- PERRY-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- 402 AM EST THU JAN 8 2015 ...WIND CHILL ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A COLD FRONT WILL MOVE INTO THE AREA ON FRIDAY...WITH COLDER AIR AND GUSTY WINDS DEVELOPING ACROSS THE AREA. ANOTHER WIND CHILL ADVISORY MAY BE NEEDED FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Chill Advisories in West Virginia, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.